# SDR SWAA076185

- Difficulty date: December 13, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 14,398 hours, 8,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS INOP AT ROW 7 ABC.  REMOVED AND REPLACED LIGHT BULB PER MM.
